Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 29, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Feb 26, 2009, 9:48 PM CST for Howell County, Oregon County, Ozark County, Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2009, 9:48 PM CST (03:48 UTC)
- Expired
- Feb 26, 2009, 10:45 PM CST
- In force
- 57 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Howell County, MO, Oregon County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 139 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 5:19 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 935 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 270348
SVRSGF
MOC091-149-153-270445-
/O.NEW.KSGF.SV.W.0029.090227T0348Z-090227T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
948 PM CST THU FEB 26 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
WESTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 1045 PM CST.
* AT 947 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SILOAM SPRINGS TO
POTTERSVILLE TO 11 MILES WEST OF CAULFIELD...MOVING EAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WEST PLAINS BY 1010 PM CST.
ALTON BY 1045 PM CST.
THE TOWNS OF POMONA...POTTERSVILLE...CAULFIELD...WHITE CHURCH...PEACE
VALLEY...SOUTH FORK...ROVER...BRANDSVILLE...THOMASVILLE AND
KOSHKONONG ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3664 9236 3672 9220 3680 9214 3680 9210
3685 9210 3689 9207 3688 9123 3664 9138
3650 9168
TIME...MOT...LOC 0349Z 277DEG 30KT 3683 9199 3671 9207
3665 9228
$$
GAGAN4 follow-up statements
000
WWUS53 KSGF 270402
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1002 PM CST THU FEB 26 2009
MOC153-270411-
/O.CAN.KSGF.SV.W.0029.000000T0000Z-090227T0445Z/
OZARK MO-
1002 PM CST THU FEB 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OZARK COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3663 9213 3670 9213 3688 9193 3688 9123
3664 9138 3650 9168
TIME...MOT...LOC 0401Z 277DEG 31KT 3682 9185 3669 9193
3664 9214
$$
MOC091-149-270445-
/O.CON.KSGF.SV.W.0029.000000T0000Z-090227T0445Z/
HOWELL MO-OREGON MO-
1002 PM CST THU FEB 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR SOUTHERN HOWELL AND WESTERN OREGON COUNTIES...
AT 1001 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITE CHURCH TO
SOUTH FORK TO 7 MILES SOUTHWEST OF POTTERSVILLE...MOVING EAST AT 35
MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WEST PLAINS BY 1010 PM CST.
ALTON BY 1045 PM CST.
THE TOWNS OF PEACE VALLEY...SOUTH FORK...ROVER...THOMASVILLE...
BRANDSVILLE...KOSHKONONG AND GREER ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3663 9213 3670 9213 3688 9193 3688 9123
3664 9138 3650 9168
TIME...MOT...LOC 0401Z 277DEG 31KT 3682 9185 3669 9193
3664 9214
$$
GAGAN000
WWUS53 KSGF 270412
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 PM CST THU FEB 26 2009
MOC091-149-270445-
/O.CON.KSGF.SV.W.0029.000000T0000Z-090227T0445Z/
HOWELL MO-OREGON MO-
1012 PM CST THU FEB 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR SOUTHERN HOWELL AND WESTERN OREGON COUNTIES...
AT 1011 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITE CHURCH TO WEST
PLAINS TO SOUTH FORK...MOVING EAST AT 36 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ALTON BY 1045 PM CST.
THE TOWNS OF SOUTH FORK...ROVER...THOMASVILLE...BRANDSVILLE...
KOSHKONONG AND GREER ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3662 9208 3687 9178 3688 9123 3664 9138
3650 9168
TIME...MOT...LOC 0413Z 277DEG 31KT 3681 9173 3668 9181
3663 9202
$$
GAGAN000
WWUS53 KSGF 270425
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1025 PM CST THU FEB 26 2009
MOC091-149-270445-
/O.CON.KSGF.SV.W.0029.000000T0000Z-090227T0445Z/
HOWELL MO-OREGON MO-
1025 PM CST THU FEB 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR SOUTHEASTERN HOWELL AND WESTERN OREGON COUNTIES...
AT 1025 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM THOMASVILLE TO ROVER
TO 7 MILES EAST OF SOUTH FORK...MOVING EAST AT 36 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ALTON BY 1040 PM CST.
THE TOWNS OF KOSHKONONG AND GREER ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3660 9200 3687 9168 3688 9123 3664 9138
3650 9168
TIME...MOT...LOC 0425Z 277DEG 31KT 3680 9147 3669 9159
3660 9184
$$
GAGAN000
WWUS53 KSGF 270441
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1041 PM CST THU FEB 26 2009
MOC091-149-270451-
/O.EXP.KSGF.SV.W.0029.000000T0000Z-090227T0445Z/
HOWELL MO-OREGON MO-
1041 PM CST THU FEB 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWELL AND
WESTERN OREGON COUNTIES EXPIRES AT 1045 PM CST...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3660 9200 3687 9168 3688 9123 3664 9138
3650 9168
TIME...MOT...LOC 0441Z 277DEG 31KT 3678 9130 3667 9142
3658 9167
$$
GAGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:54 PM CST, 3 hours 54 minutes earlier.
Area forecast discussion, Feb 26, 5:54 PM CST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 554 PM CST THU FEB 26 2009 ...UPDATE TO AVIATION... ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... CONVECTION HAS CONTINUED TO BACK BUILD ALONG THE SURFACE FRONT WITH A BROKEN LINE OF THUNDERSTORMS EXTENDING FROM NEAR VERSAILLES TO NEAR STOCKTON TO NEAR POWELL. SOME THUNDERSTORMS HAVE BEEN SEVERE WITH HAIL UP TO THE SIZE OF QUARTERS. THIS LINE OF CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THE OZARKS AND EXIT SOUTH CENTRAL MISSOURI BY MIDNIGHT. GRIDS HAVE BEEN UPDATED TO LOWER POPS ACROSS SOUTHEAST KANSAS AND FAR WEST MISSOURI BEHIND THE FRONT. ANGLE .DISCUSSION... FORECAST CHALLENGES DEAL WITH THUNDERSTORM CHANCES ALONG WITH SEVERE WEATHER POTENTIAL TONIGHT AND CHANCES FOR SNOW SATURDAY. SHORT TERM (TONIGHT THROUGH SATURDAY)... AT 3 PM...A SURFACE LOW IS LOCATED IN NORTHWEST MISSOURI WITH A COLD FRONT EXTENDING FROM NEAR KANSAS CITY TO TULSA AND A WARM FRONT POSITIONED NORTH OF THE INTERSTATE 70 CORRIDOR IN MISSOURI. SOUTHWEST MISSOURI REMAINS IN THE WARM SECTOR WITH TEMPERATURES RANGING FROM THE MIDDLE 60S TO THE LOWER 70S WITH DEWPOINTS IN THE MIDDLE AND UPPER 50S. PER THE 21Z KSGF SOUNDING A CAPPING INVERSION OF NEAR 12 DEGREES CELSIUS HAS LIFTED TO AROUND 7200 FEET. WHERE THE CAP IS WEAKER AND SURFACE CONVERGENCE IS STRONGER... THUNDERSTORMS HAVE BEEN GRADUALLY DEVELOPING ACROSS NORTHWEST MISSOURI. THUNDERSTORMS ARE EXPECTED TO TRY TO SLOWLY BACK-BUILD ALONG THE SURFACE COLD FRONT TONIGHT. HOWEVER...INITIAL BACK-BUILDING WILL BE LIMITED BY THIS STRONG INVERSION. POPS HAVE BEEN ADJUSTED ACCORDINGLY WITH THE LOWEST POPS IN SOUTHEAST KANSAS AND THE HIGHEST POPS IN SOUTH CENTRAL MISSOURI. 0-6 KM BULK SHEAR NEAR 50 KNOTS WILL BRING THE POSSIBILITY OF STRONG TO SEVERE STORMS WITH THE POTENTIAL OF LARGE HAIL AND DAMAGING WINDS. IF STORMS CAN BECOME SURFACE BASED AND SURFACE WINDS CAN BACK...THEN THE TORNADO RISK WOULD INCREASE IN SOUTH CENTRAL MISSOURI TONIGHT. THE COLD FRONT IS EXPECTED TO EXIT SOUTH CENTRAL MISSOURI AROUND MIDNIGHT BRINGING AN END TO THE SEVERE WEATHER RISK. COLDER AIR WILL SETTLE INTO THE AREA FRIDAY BEHIND THE FRONT WITH A SURFACE HIGH BUILDING INTO THE GREAT LAKES. WHILE THERE ARE DIFFERENCES IN TIMING...THE 12Z GFS...ECMWF AND NAM ARE CONSISTENT WITH TRACKING THE UPPER LEVEL LOW CURRENTLY IN THE PACIFIC NORTHWEST ACROSS THE OZARKS LATE FRIDAY NIGHT AND SATURDAY. STRONG OMEGA WILL BRING AROUND OF SNOW TO THE OZARKS WITH THE POTENTIAL OF ACCUMULATING SNOW. THE BEST CHANCES FOR ACCUMULATION WILL BE NORTHEAST OF AN OSCEOLA TO SALEM LINE WHERE UP TO 2 INCHES OF ACCUMULATION WILL BE POSSIBLE. ADDITIONAL FORECASTS WILL FURTHER REFINE SNOWFALL AMOUNTS BASED UPON THE TRACK OF THIS UPPER LEVEL LOW. ANGLE LONG TERM (SUNDAY THROUGH THURSDAY)... THE UPPER PATTERN WILL TRANSITION TO A MORE ZONAL FLOW NEXT WEEK. A BROAD UPPER RIDGE WILL BUILD OVER THE REGION NEXT WEEK IN THE WAKE OF THE UPPER TROUGH THAT SWINGS THROUGH THE REGION THIS WEEKEND. THE RESULT WILL BE MODERATING TEMPERATURES AND LITTLE IF ANY PRECIPITATION FOR MUCH OF THE WEEK. HIGH TEMPERATURES IN THE 60S WILL RETURN BY WEDNESDAY. MORE ACTIVE WEATHER MAY AGAIN DEVELOP LATE NEXT WEEK AND INTO NEXT WEEKEND. FOSTER && .AVIATION... FOR THE 00Z TAF PACKAGE...THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT MOVING THROUGH SOUTHWEST MISSOURI. THE LINE OF CONVECTION IS EAST OF JOPLIN AND WILL AFFECT THE SPRINGFIELD TERMINAL BETWEEN 6 AND 8 PM. BEHIND THE FRONT...SURFACE WINDS WILL SHIFT TO THE NORTHWEST WITH CEILINGS GRADUALLY LOWERING TO MVFR. AFTER MIDNIGHT...IFR CEILING COULD DEVELOP AT THE SPRINGFIELD AERODROME. CEILINGS ARE EXPECTED TO IMPROVE FRIDAY MORNING AS DRIER AIR ADVECTS INTO THE REGION. ANGLE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Feb 26, 7:44 PM CST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 744 PM CST THU FEB 26 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 744 PM CST THU FEB 26 2009 ...SEVERE THUNDERSTORM WATCH... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE EAST OF LINE FROM NEAR VICHY TO WEBSTER TO BRANSON THROUGH MIDNIGHT. THUNDERSTORMS ALONG A COLD FRONT MOVING THROUGH THE OZARKS WILL BE CAPABLE OF PRODUCING QUARTER SIZE HAIL...DAMAGING WIND GUSTS NEAR 60 MPH AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN UPPER LEVEL DISTURBANCE OVER THE PACIFIC NORTHWEST WILL MOVE EAST THROUGH THE ROCKIES THEN SOUTHEAST THROUGH MISSOURI ON SATURDAY. A PERIOD OF SNOW IS EXPECTED WITH UP TO TWO INCHES OF ACCUMULATION POSSIBLE...MAINLY FROM CENTRAL INTO SOUTH CENTRAL MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS WILL BE NEEDED THIS EVENING EAST OF A LINE FROM NEAR VICHY TO WEBSTER TO BRANSON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) ANGLE
In the hours before
Local storm report, Feb 26, 8:03 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
803 PM CST THU FEB 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG BENNETT SPRINGS 37.73N 92.86W
02/26/2009 LACLEDE MO EMERGENCY MNGR
LARGE BILLBOARD PUSHED OVER BY WINDS
&&
KARDELLLocal storm report, Feb 26, 8:05 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CST THU FEB 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL ROLLA 37.95N 91.77W
02/26/2009 E0.70 INCH PHELPS MO PUBLIC
&&
KARDELLLocal storm report, Feb 26, 8:41 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CST THU FEB 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL LOWRY CITY 38.14N 93.73W
02/26/2009 E0.88 INCH ST. CLAIR MO LAW ENFORCEMENT
&&
KARDELLLocal storm report, Feb 26, 9:02 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 PM CST THU FEB 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG CLEVER 37.03N 93.47W
02/26/2009 CHRISTIAN MO LAW ENFORCEMENT
METAL OUTBUILDING DESTROYED
&&
KARDELLLocal storm report, Feb 26, 9:12 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
912 PM CST THU FEB 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST LOUISBURG 37.76N 93.14W
02/26/2009 E50 MPH DALLAS MO LAW ENFORCEMENT
&&
KARDELLLocal storm report, Feb 26, 9:48 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
948 PM CST THU FEB 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 5 SSW FORT LEONARD WOOD 37.64N 92.19W
02/26/2009 E70 MPH PULASKI MO EMERGENCY MNGR
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 6:09 PM CST | Severe Thunderstorm Warning | SGF | Dallas | 47 min |
| Feb 26, 6:14 PM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 47 min |
| Feb 26, 6:17 PM CST | Tornado Warning | SGF | Dallas | 43 min |
| Feb 26, 6:31 PM CST | Tornado Warning | SGF | Laclede | 59 min |
| Feb 26, 6:43 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone | 62 min |
| Feb 26, 6:54 PM CST | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 66 min |
| Feb 26, 7:18 PM CST | Severe Thunderstorm Warning | SGF | Phelps, Pulaski, Texas | 57 min |
| Feb 26, 7:30 PM CST | Severe Thunderstorm Warning | SGF | Texas | 44 min |
| Feb 26, 7:44 PM CST | Severe Thunderstorm Warning | SGF | Phelps | 26 min |
| Feb 26, 8:23 PM CST | Areal Flood Advisory | SGF | Texas, Wright | 6 hr |
| Feb 26, 8:42 PM CST | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 48 min |
| Feb 27, 3:20 PM CST | Winter Weather Advisory | SGF | Barton, Benton, Camden, Cedar, Christian, Dade and 24 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.